Claudio Procesi - Selected Publications#


Procesi, M.; Procesi, C.: A normal form for the Schrödinger equation with analytic non-linearities. Comm. Math. Phys. 312 (2012), no. 2, 501–557.

De Concini, C.; Procesi, C.: Topics in hyperplane arrangements, polytopes and box-splines. Universitext. Springer, New York, 2011. xx+384 pp.

De Concini, C.; Procesi, C.; Vergne, M.: Vector partition functions and index of transversally elliptic operators. Transform. Groups 15 (2010), no. 4, 775–811.

Procesi, C: Lie groups. An approach through invariants and representations. Universitext. Springer, New York, 2007. xxiv+596 pp.

De Concini, C.; Procesi, C.: Wonderful models of subspace arrangements. Selecta Math. (N.S.) 1 (1995), no. 3, 459–494.

Formanek, E.; Procesi, C: The automorphism group of a free group is not linear. J. Algebra 149 (1992), no. 2, 494–499.

De Concini, C.; Kac, V. G.; Procesi, C.: Quantum coadjoint action. J. Amer. Math. Soc. 5 (1992), no. 1, 151–189.

De Concini, C.; Lusztig, G.; Procesi, C.: Homology of the zero-set of a nilpotent vector field on a flag manifold. J. Amer. Math. Soc. 1 (1988), no. 1, 15–34.

Procesi, C: A formal inverse to the Cayley-Hamilton theorem. J. Algebra 107 (1987), no. 1, 63–74.

Procesi, C.; Schwarz, G.: Inequalities defining orbit spaces. Invent. Math. 81 (1985), no. 3, 539–554.

De Concini, C.; Procesi, C.: Complete symmetric varieties. Invariant theory (Montecatini, 1982), 1–44, Lecture Notes in Math., 996, Springer, Berlin, 1983.
Imprint Privacy policy « This page (revision-2) was last updated on Wednesday, 7. October 2015, 11:22 by Kaiser Dana
  • operated by